# SDR AALA202007189032

- Difficulty date: June 11, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 19,770 hours, 5,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R4 DOOR CUT OUT LOWER SILL CENTER SILL SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23R. REPLACED CENTER SILL SHAPE FITTING PER SRM 51-42-11.
